CNOIDAL WAVES, SOLITARY WAVES AND PAINLEVE ANALYSIS OF THE 5TH ORDER KDV EQUATION WITH DUAL-POWER LAW NONLINEARITY

Articles > Article ยท 2013

Authors: Alvaro Salas, Sachin KUMAR, Ahmet YILDIRIM, Anjan BISWAS

PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, Journal Indexed in SCI Expanded, International, 2013, vol 14, pp 28-34

Summary

This paper studies the 5th order KdV equation with dual-power law nonlinearity. The non-topological as well as the singular soliton solution is obtained. Additionally the cnoidal wave solution is obtained for two values of the power law parameter. Finally, the Painleve analysis of the equation is also discussed.

View details